For Full-Text PDF, please login, if you are a member of IEICE,|
or go to Pay Per View on menu list, if you are a nonmember of IEICE.
On the Linear Complexity of New Modified Jacobi Sequences
Qiuyan WANG Yupeng JIANG Dongdai LIN Xuan GUANG
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/11/01
Online ISSN: 1745-1337
Type of Manuscript: LETTER
Category: Cryptography and Information Security
cyclotomy, sequences, linear complexity, minimal polynomials,
Full Text: PDF>>
Jacobi sequences have good cryptography properties. Li et al. [X. Li et al., Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq*, IEICE Trans. Fundamentals, vol.E96-A, no.5, pp.1001-1005, 2013] defined a new modified Jacobi sequence of order two and got its linear complexity. In this corresponding, we determine the linear complexity and minimal polynomials of the new modified Jacobi sequence of order d. Our results show that the sequence is good from the viewpoint of linear complexity.